EconPapers    
Economics at your fingertips  
 

On the Nonemptiness of Approximate Cores of Large Games

Nizar Allouch and Myrna Wooders

No 726, Working Papers from Queen Mary University of London, School of Economics and Finance

Abstract: We provide a new proof of the non-emptiness of approximate cores of games with many players of a finite number of types. Earlier papers in the literature proceed by showing that, for games with many players, equal-treatment cores of their "balanced cover games", which are non-empty, can be approximated by equal-treatment ε-cores of the games themselves. Our proof is novel in that we rely on a fixed point theorem.

Keywords: NTU games; Core; Approximate cores; Small group effectiveness; Coalition formation; Payoff dependent balancedness (search for similar items in EconPapers)
JEL-codes: C71 C78 D71 (search for similar items in EconPapers)
Date: 2014-09-26
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.qmul.ac.uk/sef/media/econ/research/wor ... 2014/items/wp726.pdf (application/pdf)

Related works:
Journal Article: On the nonemptiness of approximate cores of large games (2017) Downloads
Working Paper: On the nonemptiness of approximate cores of large games (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qmw:qmwecw:726

Access Statistics for this paper

More papers in Working Papers from Queen Mary University of London, School of Economics and Finance Contact information at EDIRC.
Bibliographic data for series maintained by Nicholas Owen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-24
Handle: RePEc:qmw:qmwecw:726